# SDR 2007FA0000822

- Difficulty date: September 4, 2007
- Submitted: September 19, 2007
- Operation: General aviation
- Aircraft: N998PL
- Make and model: Beech A36
- Aircraft serial: E3036
- Aircraft time: 848 hours
- Engine: Cont IO550*
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: AN39227
- Condition: Sheared
- Location: Mlg
- Part time: 848 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LOWER IB BUSHING ON THE LOWER TORQUE LINK KNEE WAS DRY AND THE PIVOT PIN WHICH RIDES IN THE BUSHING WAS VERY TIGHT POSSIBLY DUE TO A PLUGGED GREASE ZERK FITTING. THIS APPARENTLY CAUSED THE CLEVIS RETAINING PIN TO SHEAR (AS EVIDENCED BY THE SHEAR MARKS ON THE REMAINING PORTION OF THE PIN), THE PIVOT PIN TO FALL OUT AND THE GEAR TO EXTEND TO THE POINT WHERE IT WAS ONLY BEING HELD BY THE BRAKE LINE. ONCE THE AIRCRAFT TOUCHED DOWN THE UNRESTRAINED WHEEL ASSEMBLY TURNED AND WAS TORN FROM THE REST OF THE GEAR.
